# SDR GAIA00584

- Difficulty date: September 11, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: REMOVE T-FITTINGS AT STA 560 RBL 45CORRECTIVE ACTION: REMOVED & REPLACED TEE-FITTING AT STA 560, RDL 46 TO 45 IAW REO & 00281
